# SDR TWAA0003703

- Difficulty date: February 25, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N603TW
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 71,610 hours, 16,419 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Le Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE RT WING NUMBER 7 LE SLAT, DURING A TAP CHECK, A 6 INCH ROUND PATCH INDICATED DELAMINATION IN CENTER OF PATCH, TOP SURFACE OF SLAT OTBD END.  REMOVED DOUBLER AND FILLED WITH HYSOL 934.  INSTALLED 6 IN ROUND PATCH, AND ACCOMP HOT BOND PER SRM 57-70-10.
